# SDR ASAA2019102173064

- Difficulty date: October 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,104 hours, 13,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710ATS
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT SIGN HAS HAD A PIECE FALL OFF. GROUNDED - YES. RESECURED EMERGENCY EXIT SIGN LENS.
